Copyright Statement: This is an open access article licensed under a Creative Commons Attribution 4.0 International License, which permits unrestricted use, distribution, and reproduction in any medium, even commercially as long as the original work is properly cited.
Digital Object Identifier (DOI) : 10.14569/IJACSA.2012.030203
Article Published in International Journal of Advanced Computer Science and Applications(IJACSA), Volume 3 Issue 2, 2012.
Abstract: In this paper, we first present an auxiliary problem method for solving the generalized variational inequalities problem on the supply chain network equilibrium model (GVIP), then its global convergence is also established under milder conditions.
Lei Wang, “A Global Convergence Algorithm for the Supply Chain Network Equilibrium Model” International Journal of Advanced Computer Science and Applications(IJACSA), 3(2), 2012. http://dx.doi.org/10.14569/IJACSA.2012.030203